# SDR REXA2016010900099

- Difficulty date: January 9, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, FS 621.00 - 625.30, INTERCOSTAL AT STRINGER 14R IS CRACKED IN RADIUS, APPROX 1.0"" LONG.  REMOVED DAMAGED INTERCOSTAL & REPLACED WITH NEW SERVICEABLE INTERCOSTAL, PN 601-35012-52, IAW SRM 51-42-21.
